MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ILAB POLARIS MULTI-MODALITY GUIDANCE SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION ILAB POLARIS MULTI-MODALITY GUIDANCE SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 8864
Medical Device Problem Codes Failure to Power Up (1476); Computer Operating System Problem (2898)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a cancelled procedure occurred.A polaris mobile 120v was used as the console to view the target lesion.It was noted that the patient was sedated.During percutaneous coronary intervention, the polaris screen displayed startup failure and acquisition pc not powered on.Therefore, the procedure was cancelled.No patient complications were reported.

Brand Name
ILAB POLARIS MULTI-MODALITY GUIDANCE SYSTEM
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10063088
Report Number2134265-2020-06484
Device Sequence Number2680470
Product Code DQK
UDI-Device Identifier08714729946106
UDI-Public08714729946106
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K151613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8864
Device Catalogue Number8864
Device Lot Number0000200474
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2020
Initial Report FDA Received Date05/15/2020
Patient Sequence Number1